# SDR AALA20011705

- Difficulty date: August 29, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321441
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHTS AT L2 DOOR INOPERATIVE.  REPLACED POWER SUPPLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
